De Visscher, M and Martin, PP (2017) On Brauer algebra simple modules over the complex field. Transactions of the American Mathematical Society, 369 (3). pp. 1579-1609. ISSN 0002-9947
Abstract
This paper gives two results on the simple modules for the Brauer algebra Bn(δ) over the complex field. First we describe the module structure of the restriction of all simple Bn(δ)-modules to Bn−1(δ). Second we give a new geometrical interpretation of Ram and Wenzl's construction of bases for "δ-permissible" simple modules.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 American Mathematical Society. This is an author produced version of a paper. First published in Transactions of the American Mathematical Society, 369 (3), March 2017, published by the American Mathematical Society. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/I038683/1 EPSRC EP/L001152/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 May 2016 14:49 |
Last Modified: | 12 Apr 2017 01:11 |
Published Version: | https://doi.org/10.1090/tran/6716 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/tran/6716 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:99701 |